Research Repository

Pre-Gruss Type Inequalitites in Inner Product Spaces

Dragomir, Sever S and Pecaric, Josip and Tepes, B (2004) Pre-Gruss Type Inequalitites in Inner Product Spaces. Nonlinear Functional Analysis and Applications, 9 (4). pp. 627-639. ISSN 1229-1595

Full text for this resource is not available from the Research Repository.

Abstract

Some pre-Gruss type inequalities in real or complex inner product spaces and applications for integrals are given.

Item Type: Article
Uncontrolled Keywords: ResPubID7700, Gruss inequality, inequality, lemma
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 28 Feb 2012 03:10
Last Modified: 28 Feb 2012 03:10
URI: http://vuir.vu.edu.au/id/eprint/2575
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar